MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-07
Medical Device Problem Codes Fluid/Blood Leak (1250); Gel Leak (1267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arctic gel pad leakage caused abnormal device operation, which was resolved by replacing it with a new gel pad.The issue was noticed at the moment of use.The affected product was used on a patient.No impact to the patient.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The reported issue was unconfirmed.The root cause of the reported issue could not be determined, as the returned sample met specifications during evaluation.Visual evaluation of the returned sample noted one opened medium arctic gel pad kit present with no original packaging.One photo sample was received for evaluation.Visual inspection noted the following: no obvious visible defects such as cuts or tears in the foam.No visible chips or deformities at the ends of all connectors.Tubing for all the pads noted no kinks present.Hydrogel was intact with pads and not separated.No crushed dimples or signs of overlamination in the pads.All pads were returned wet.The returned photo shows a right chest pad sticker with lot number ngjy4253.The reported issue could not be verified without further testing.Each pad was individually tested using tm0301222 rev 3.All individual measured flow rates are outlined.Right chest pad: a total of 6.2 l/min m2 of flow rate were registered during the test.Also, the system diagnostics were reviewed, and circulation pump command was 41%, inlet pressure was -7.0 psi.Left chest pad: a total of 6.7 l/min m2 of flow rate were registered during the test.Also, the system diagnostics were reviewed, and circulation ump command was 41%, inlet pressure was -7.1 psi.Right thigh pad: a total of 5.4 l/min m2 of flow rate were registered during the test.Also, the system diagnostics were reviewed, and circulation pump command was 30%, inlet pressure was -7.1 psi.Left thigh pad: a total of 4.6 l/min m2 of flow rate were registered during the test.Also, the system diagnostics were reviewed, and circulation pump command was 33%, inlet pressure was -7.2 psi.According to the test method tm0301222 rev 3 the flow rate was found to be acceptable for the returned pads.(acceptable range > 2.4 l/min.M2).No air leaks or water leaks were detected during flow testing.A risk review is not required as the reported event is unconfirmed.The labeling/packaging review is not required as the reported event is unconfirmed.A dhr review is not required as the reported event is unconfirmed.Based on the results of the investigation, no additional actions are needed.Corrections: d, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic gel pad leakage caused abnormal device operation, which was resolved by replacing it with a new gel pad.The issue was noticed at the moment of use.The affected product was used on a patient.No impact to the patient.Per follow up information received via task on 17sep2025, the sample has already been returned to the taipei office.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23053512
Report Number1018233-2025-08102
Device Sequence Number15596592
Product Code DWJ
UDI-Device Identifier00801741080081
UDI-Public(01)00801741080081(11)250107(17)261031(10)NGJY4253
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-07
Device Lot NumberNGJY4253
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown